# SDR QXEA2011081100643

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,743 hours, 11,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26S HAS POSSIBLE CORROSION FR 94.8-116.0.  REMOVED 8 RIVETS IAW SRM 51-42-05-02-01, FOUND CORROSION LIMITED TO FASTENERS ONLY.  INSTALLED 8 RIVETS IAW SRM 51-42-05-02-01.  RESTORED FINISH IAW SRM 51-25-05-02-01 AND 51-25-15-02-01.
